# SDR AWXA0001514

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AND101341205
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BULKHEAD AFT FACE FLOORBEAM LOWER ANGLE HAS ELONGATED HOLES WL 195 LBL 24.  REMOVED FASTENERS, CUT OUT DAMAGE, FORMED, DRILLED AND INSTALLED REPAIR DOUBLERS AND FILLER IAW B737-300 SRM 51-70-12 PG 1; HEAT TREATED ANGLES IAW TIMCO TPS-1003 REV A; TREATED AND PRIMED IAW B737-300 SRM 51-20-01 PG 1.
